In this paper we show how techniques coming from stochastic analysis, such as stochastic completeness (in the form of the weak maximum principle at infinity), parabolicity and Lp-Liouville type results for the weighted Laplacian associated to the potential may be used to obtain triviality, rigidity results, and scalar curvature estimates for gradient Ricci solitons under Lp conditions on the relevant quantities. © 2010 Springer-Verlag.

Pigola, S., Rimoldi, M., Setti, A. (2011). Remarks on non-compact gradient Ricci solitons. MATHEMATISCHE ZEITSCHRIFT, 268(3-4), 777-790 [10.1007/s00209-010-0695-4].

Remarks on non-compact gradient Ricci solitons

Pigola, S;RIMOLDI, MICHELE;
2011

Abstract

In this paper we show how techniques coming from stochastic analysis, such as stochastic completeness (in the form of the weak maximum principle at infinity), parabolicity and Lp-Liouville type results for the weighted Laplacian associated to the potential may be used to obtain triviality, rigidity results, and scalar curvature estimates for gradient Ricci solitons under Lp conditions on the relevant quantities. © 2010 Springer-Verlag.
Articolo in rivista - Articolo scientifico
Liouville-type theorems; Maximum principles; Ricci solitons; Scalar curvature; Triviality; Mathematics (all)
English
2011
268
3-4
777
790
none
Pigola, S., Rimoldi, M., Setti, A. (2011). Remarks on non-compact gradient Ricci solitons. MATHEMATISCHE ZEITSCHRIFT, 268(3-4), 777-790 [10.1007/s00209-010-0695-4].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/64615
Citazioni
  • Scopus 128
  • ???jsp.display-item.citation.isi??? 116
Social impact